# SDR C2XA02IA214

- Difficulty date: October 4, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tank
- Condition: Odor
- Location: Epa Overflow
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH-  THE CREW NOTED A STRONG ODOR OF FUEL AFTER TAKEOFF.  THE ODOR OF FUEL WENT AWAY AFTER APU SHUT DOWN.  MAINTENANCE DRAINED FUEL FROM THE EPA TANK, GROUND RAN APU, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
